# SDR ABXA9900693

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: BACR13CE2
- Condition: Sticking
- Location: Fire Warning
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DISCRETE FIRE LIGHT ILLUMINATED DURING TAKEOFF, WITH NO OTHER INDICATIONS.  AIR TURNBACK TO ILN.  FOUND RELAY K693 STICKING ON P37.  REPLACED RELAY.  SYSTEM OPS CHECKED GOOD IAW B767 AMM.
